It is currently Tue Aug 22, 2017 8:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri May 31, 2013 4:19 am 
Offline
One Month or More
One Month or More

Joined: Fri May 17, 2013 10:30 am
Posts: 38
I recently went off suboxone after two months 2-8 mgs (depending on the day) to norco 10's 5-6 per day due to acute pancreatitis. the norco barely worked for the pain, im assuming I was going through sub wd's since I just jumped from a high dose of sub to norco. after taking the norco for about three weeks with still no relief and felt like pure hell I went back on the sub today. I instantly got pain relief :) but this time on sub is different. I am very irritable, no patience, headaches and nausea from hell, very lethargic, chest pain, and insomnia as I am writing this at 4 in the morning. I took 4mgs when I got the sub and an hour later was told to take 4mgs more as prescribed. what's wrong with me this time around? did I take too much as I was on a low dose of norco? besides mmoderate stomach pain which is not related to the sub and the headaches I am feeling so much better as far as pain goes. my heart keeps beating fast and having palpitations that scare the crap outta me. im so glad im not in withdrawls but these side effects are awful. I called my docs office and he never called me back (he never does, hes too busy with his gynecology patients, yes he is a gynecologist that prescribes suboxone). I don't know how much to take tmw, I feel like I overdosed on this stuff. please any advice would be appreciated.


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 31, 2013 8:59 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
It's hard to say what dose you need Malsmith, but it sounds like you did take too much. I'm not sure why your doctor would tell you to take 8mg after being on such a low dose of Norco. Honestly, it sounds like you need to find a new doctor. It seems as if the one you have doesn't understand suboxone very well. If it was me, I would try taking only 2mg today since what you took yesterday will still be in your system, and then try dosing 4mg Saturday split throughout 2-3 doses during the day. Obviously, that's just a suggestion from another suboxone patient. If you can find the right dose for you all these side effects should go away after you adjust to it. But as has been said before, you are going to drive your tolerance up if you take this very long, so try to keep your dose as low as possible.

What's the situation with your pancreatitis? Is that going to require surgery? Just be sure that your doctor handling this knows you are on suboxone so they can handle your surgery and aftercare properly.


Top
 Profile  
 
 Post subject: Withdrawals?
PostPosted: Fri May 31, 2013 2:05 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi Malsmith,

You didn't say how long you've been taking the Norco's before switching back to Sub. I wonder if you are experiencing precipitated withdrawals from the hydrocodone. If you've been taking the Norco for a few months and then went straight to Sub, that may be the culprit. It's just a guess. And I too agree with qhorsegal about taking too much. With Sub, less is better, especially for pain. So just take as little as possible and see if the symptoms don't go away in a few days.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri May 31, 2013 2:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
"headaches and nausea from hell............. and insomnia" = Textbook too much suboxone.

Your tolerance must be lower now. You should try cutting your dose down. Qhorsegal2 gave some good suggestions with the lower, more frequent dosing. Just remember, you can always add more but you can't undo it once you've taken it.

My good friend has chronic pancreatitis.. she's always in pain. They have her on fentanyl patches although she'd rather not take them.

GL! Hope you're feeling better.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group